Posted 1/8/2008 9:30 PM (GMT -7)
Sorry you're in so much pain. I know what that's like. I think I know what this is.... Your skin hurts right? Like when you touch your hands it's like touching burning skin? Do you have fibromyalgia? When my fibro is flaring I get that really painful burning skin feeling. It's all over my body. I ache as well, like joint/muscle pain. The more prednisone you're on, the worse you'll feel if you have fibro. Fibro and prednisone don't mix. You're on 70mg of pred which is a lot. That will definitely flare up a bunch of fibro symptoms if you have the disorder.
If it is fibro, the only way to get rid of what you're feeling is to lower the prednisone. But at that dose, it has to be slow and gradual. Please talk to your rheumy about this as soon as you can. I feel so badly for you that you are having to live with this.
No, the Cellcept takes about a month or so to "kick in", so it won't be that.
Please let us know how you're doing okay,
I can do anything through Jesus Christ who strengthens me. I have learned in whatever state I am in,to be content. Phillipians 4:11-13
33 years old. Diagnosed with lupus in 2000. Fibromyalgia, anti-phospholipid syndrome(APS)(stroke),Sjogren's, Raynaud's, seizure disorder-(miraclulously disappeared!), Libman Sach's Endocarditis, vasculitis, sacroiliitis, arthritis (neck) . Prednisone, Imuran, Coumadin, Clobazam, Amitriptyline, didrocal, monopril, calcium, Cykolokapron, multi-vitamin, vitamin D, Magnesium, vitamin B6, Acidophilus